Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2018, Article ID 9674138, 13 pages
https://doi.org/10.1155/2018/9674138
Research Article

Understanding Dengue Control for Short- and Long-Term Intervention with a Mathematical Model Approach

Department of Mathematics, Universitas Indonesia, Depok 16424, Indonesia

Correspondence should be addressed to D. Aldila; di.ca.iu.ics@opidalidla

Received 10 August 2017; Accepted 19 November 2017; Published 1 January 2018

Academic Editor: Lucas Jodar

Copyright © 2018 A. Bustamam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. World Health Organization, Dengue: Guidelines For Diagnosis, Treatment, Prevention and Control, World Health Organization. ISBN 9789241547871, 2009.
  2. Education Nature, Dengue Transmission 2016. http://www.nature.com/scitable/topicpage/dengue-transmission-22399758.
  3. H. S. Rodrigues, M. T. T. Monteiro, and D. F. M. Torres, Vaccination models and optimal control strategies to Dengue, Universidade de Aveiro Departamento de Matematica, Portugal, 2013.
  4. D. Aldila, N. Nuraini, and E. Soewono, “Mathematical Model in Controlling Dengue Transmission with Sterile Mosquito Strategies,” in Proceedings of the AIP Conference, Indonesia, 2015.
  5. R. I. Kementrian Kesehatan, “Demam Berdarah Dengue,” Buletin Jendela Epidemiologi, vol. 2, pp. 11–14, August 2010. View at Google Scholar
  6. O. A. Aguirre-Obando, A. J. Pietrobon, A. C. D. Bona, and M. A. Navarro-Silva, “Contrasting patterns of insecticide resistance and knockdown resistance (kdr) in Aedes aegypti populations from Jacarezinho (Brazil) after a Dengue Outbreak,” Revista Brasileira de Entomologia, vol. 60, no. 1, pp. 94–100, 2016. View at Publisher · View at Google Scholar · View at Scopus
  7. K. C. Mulyatno, A. Yamanaka, Ngadino, and E. Konishi, “Resistance of Aedes aegypti (L.) larvae to temephos in Surabaya, Indonesia,” Southeast Asian Journal of Tropical Medicine and Public Health, vol. 43, no. 1, pp. 29–33, 2012. View at Google Scholar · View at Scopus
  8. R. Deming, “Spatial Variation of Insecticide Resistance In The Dengue Vector Aedes aegypti Presents Unique Vector Control Challenges,” Parasites & Vectors, vol. 9, no. 67, 2016. View at Google Scholar
  9. World Health Organization, WHO Global Malaria Programme: World Malaria Report, World Health Organization, Geneva, Switzerland, 2013.
  10. G. Olivera, N. Baurin, and L. Coudeville, “The Role Of Indirect Protection In The Assessment Of Dengue Vaccination Impact,” in Seventh Workshop Dynamical Systems Applied to Biology andNatural Sciences, Evora, Portugal, 2016. View at Google Scholar
  11. S. Pasteur, “First Dengue Vaccine, Dengvaxia, Awarded the Vaccine Breakthrough Of 2016 at the 6th Annual Biopharma Industry Awards Event in Singapore,” 2016, http://www.dengue.info/#overlay=content/first-dengue-vaccine-awarded-vaccine-breakthrough-2016-singapore-0.
  12. H. Harapan, S. Anwar, A. M. Setiawan, and R. T. Sasmono, “Dengue vaccine acceptance and associated factors in Indonesia: A community-based cross-sectional survey in Aceh,” Vaccine, vol. 34, no. 32, pp. 3670–3675, 2016. View at Publisher · View at Google Scholar · View at Scopus
  13. J. Lee, V. Mogasale, J. K. Lim et al., “A Multi-country Study of the Household Willingness-to-Pay for Dengue Vaccines: Household Surveys in Vietnam, Thailand, and Colombia,” PLOS Neglected Tropical Diseases, vol. 9, no. 6, p. e0003810, 2015. View at Publisher · View at Google Scholar
  14. T. Wahyuni, “Berantas DBD dengan Jumatik dan Vaksin Dengvaxia,” CNN Indonesia, 2016, http://www.cnnindonesia.com/gaya-hidup/20160112181200-255-103823/berantas-dbd-dengan-jumantik-dan-vaksin-dengvaxia/.
  15. L. Esteva and C. Vargas, “Analysis of a dengue disease transmission model,” Mathematical Biosciences, vol. 150, no. 2, pp. 131–151, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. Z. Feng and J. X. Velasco-Hernandez, “Competitive exclusion in a vector-host model for the dengue fever,” Journal of Mathematical Biology, vol. 35, no. 5, pp. 523–544, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  17. N. T. J. Bailey, The Mathematical Theory of Infectious Diseases and its Application, Griffin, London, UK, 1975. View at MathSciNet
  18. K. Dietz, “Transmission and control of arbovirus diseases,” in Proceedings of the Society for Industrial and Applied Mathematics, D. Ludwig et al., Ed., p. 104, Philadelphia, PA, USA, 1974.
  19. H. S. Rodrigues, M. T. Monteiro, D. F. Torres, and A. Zinober, “Dengue disease, basic reproduction number and control,” International Journal of Computer Mathematics, vol. 89, no. 3, pp. 334–346, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. H. S. Rodrigues, M. T. T. Monteiro, and D. F. M Torres, “Modeling and Optimal Control Applied to a Vector Borne Disease,” in Computational and Mathematical Methods in Science and Engineering (CMMSE) 2012, J. Vigo-Aguiar, Ed., vol. 3, pp. 1063–1070, Murcia, Spain, July 2012. View at Google Scholar
  21. D. Aldila, N. Nuraini, E. Soewono, and A. K. Supriatna, “Mathematical Model of Temephos Resistance in Aedes aegypti Mosquito Population,” in Proceedings of theAIP Conference, 2013. View at Publisher · View at Google Scholar · View at Scopus
  22. A. K. Supriatna, E. Soewono, and S. A. van Gils, “A two-age-classes dengue transmission model,” Mathematical Biosciences, vol. 216, no. 1, pp. 114–121, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. D. Aldila, T. Götz, and E. Soewono, “An optimal control problem arising from a dengue disease transmission model,” Mathematical Biosciences, vol. 242, no. 1, pp. 9–16, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. O. Diekmann and J. A. P. Heesterbeek, Mathematical Epidemiology of Infectious Diseases, Model Building, Analysis and Interpretation, John Wiley & Sons, Chichester, UK, 2000. View at MathSciNet
  25. O. Diekmann, J. A. P. Heesterbeek, and M. G. Roberts, “The construction of next-generation matrices for compartmental epidemic models,” Journal of the Royal Society Interface, vol. 7, no. 47, pp. 873–885, 2010. View at Publisher · View at Google Scholar · View at Scopus